| Model Number |
40027 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient implanted with a avalus valve has a higher than expected gradient as seen on a follow-up transthoracic echocardiogram, with the mean gradient in the 20's.It was stated that the physician suggested a possible subvalvular impact to the gradient due to the patient's anatomy.It was indicated that the at the time of valve implant, the patient had a bicuspid aortic valve (bav) and an aneurysmal aorta which required a graft to fix.It was also noted that the patient had a thick heart and the native bav was moderately stenosed.The valve remains implanted with the higher than expected gradient.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.